3 doctors weighed in:
What are the side effects of overdosing on metformin tablets?
3 doctors weighed in

Dr. Dan Fisher
Internal Medicine
2 doctors agree
In brief: Stomach upset
If the overdose is small one is likely to have GI upset with nausea vomiting and diarrhea.
If the overdose is large there are potentially serious effects of liver failure and lactic acidosis. This could be potentiated by concomitant use of other medications or alcohol.

In brief: Stomach upset
If the overdose is small one is likely to have GI upset with nausea vomiting and diarrhea.
If the overdose is large there are potentially serious effects of liver failure and lactic acidosis. This could be potentiated by concomitant use of other medications or alcohol.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors